# SDR MALA976258

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT EADI DISPLAYED UNCOMMANDED PITCH AND ROLL WITH HEADING FLAG DISPLAYED ON BOTH EHSI'S.  AIRCRAFT RETURNED TO MSP. MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  OPS CHECK GOOD.
